# SDR CALA9801920

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652172519
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT OUTBOARD AILERON TRAILING EDGE DELAMINATED SIX INCHES FROM OUTBOARD END.  THE PANEL WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 51-30-2.
